Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1974, Volume 42, Issue 5

Some Small Sample Evidence on Tests of Significance in Simultaneous Equations Models<841:SSSEOT>2.0.CO;2-0
p. 841-851

G. S. Maddala

The paper compares the power functions of the conventional tests of significance based on asymptotic theory with those of some alternative tests suggested by Dhrymes and Richardson and Rohr and also a test that was suggested earlier by Anderson and Rubin in a simple two equation model by means of Monte Carlo experiments.

Log In To View Full Content